MathSciNet Relay Station
MathSciNet bibliographic data
MR781692 (86i:46049) 46G20 (46L70 58C10)
Włodarczyk, Kazimierz Iterations of holomorphic maps of infinite-dimensional homogeneous domains. Monatsh. Math. 99 (1985), no. 2, 153–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement